# SDR USAA2014121800003

- Difficulty date: December 17, 2014
- Submitted: December 18, 2014
- Operation: Air carrier
- Aircraft: N827AW
- Make and model: Airbus A319-132
- Aircraft serial: 1547
- Aircraft time: 45,143 hours, 18,885 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator Valve
- Part number: 6714D070000
- Part serial: 1483
- Condition: Faulty
- Location: Bleed Air Sys
- Part time: 62,216 hours, 26,607 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 ENG SURGED AFTER TAKEOFF TURNED PACK OFF & SURGE STOPPED.  REPLACED NR 1 ENG PRESS REGULATING VLV.
